A 51-year-old male asked:
Endoscopy and biopsy 22 mths ago result good ,told by consultant looks like inflamation issue from time to time take lanzoprazole with flare up.true?
1 doctor answer • 1 doctor weighed in
Pathology 49 years experience
Need more info: What was causing the inflammation? Could you have H pylori infection? The PPI you are taking would provide symptomatic relief without addressing the underlying cause of inflammation. You may wish to consult a GI specialist.
600 viewsAnswered >2 years ago
Last updated Jul 7, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.